# SDR DALA13019343211

- Difficulty date: April 25, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOOR PANEL 261FF HAS LIGHT CORROSION.   REMOVED CORROSION IAW SRM 51-74-00,  REPLACED FLOOR PANEL, IAW SRM 51-72-11.
